MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP REV CR VIVACIT-E 40MM BRNG STD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP REV CR VIVACIT-E 40MM BRNG STD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110031427
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110031405, mini tray std cocr +6 offset; lot#: 66963307.Item#: 110030776, standard offset 40mm diameter glenosphere; lot#: 66783629.G2: foreign: australia h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, product was requested from the hospital but not returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately four (4) months ago.Subsequently, the patient underwent a revision surgery due to the bearing and humeral tray to disassociate, causing the glenosphere to dislocate from the bearing.Attempts have been made to obtain additional information.No additional information has been received at this time.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately three months post-implantation.Subsequently, the patient underwent a revision surgery due to dislocation and disassociation of the glenosphere and taper adapter from the glenoid baseplate.No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, d10, g3, g6, h2, h3, h6, h10, h11.Corrected data: h4.D10: concomitant medical products.Item name: comp aug mini bsplt w tpr sm; item 110032410; lot 66874277.Visual examination of the provided pictures identified a glenosphere, taper, tray, and bearing after explanation.The part and lot information etched on the bearing and glenosphere match the reported part and lot numbers.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.A review of complaint history identified additional similar complaints for the reported items and no additional related complaints for the reported part and lot combinations.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP REV CR VIVACIT-E 40MM BRNG STD
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22366888
Report Number0001822565-2025-02237
Device Sequence Number18122482
Product Code PHX
UDI-Device Identifier00887868231582
UDI-Public(01)00887868231582(17)290825(10)66874225
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031427
Device Lot Number66874225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight105 KG